# SDR FDEA201404260862

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 73,117 hours, 24,858 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: 271N61191
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT HYD SYS FAILURE AFTER LANDING.  FOUND LT GEAR DOWN LOCK ACTUATOR FLEX HYD LINE LEAKING, ITEM 275 IAW IPC 32-32-51-15, MPN 271N6119-1.  R & R FLEX LINE IAW SMP.  FOR INFO BEFORE TO SERVICE HYD FLUID FOR LEAK CHECK, NOTED THAT LEVEL WAS 0.25, IAW MM 29-11-05-6.  LT EDP DIDN'T DRIVE WITHOUT FLUID.  SERVICED LT HYD RESERVOIR IAW MM 12-12-01-3.  PRESSURIZED LT HYD SYS IAW MM 29-11-00-2.  PERFORMED LEAK CHECK, NO LEAK FOUND.  ALL INDICATIONS NORMAL.   ACFT OK FOR SERVICE.
